# SDR SWAA2022030185877

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 66,527 hours, 39,384 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Part number: 314220018
- Part serial: 1900001
- Condition: Cracked
- Location: R/H Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE; RIGHT FAN COWL SKIN CRACK AT FWD BOTTOM CORNER. / R&R RIGHT ENGINE; RIGHT FAN COWL PER AMM 71-11-02. TAG NO: 460073 PN ON: 314-2200-18 SN ON: 8543001 PN OFF: SN OFF: 1900001
